# SDR DLL12970556

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1151
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Reostat
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER LIFTOFF SMOKE BEGAN TO COME FROM UNDER GLARESHIELD.  FOUND CAPTS UTIL REOSTAT DAMAGED AND FLOOD LIGHT C/B POPPED PULLED AND COLLARED C/B J3 AND J5 FWD TO MCO PER MEL.
